# SDR EISA95452

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT OUTBOARD NOSE RIB CRACKED WHERE ROD END ATTACHES.  REMOVED AND REPLACED RIB IAW SRM 51-10-4.  (M)
